# SDR CALA0000003

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 59390745501
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT AND RT MAIN GEAR RED UNSAFE LIGHTS REMAINED ILLUMINATED AFTER TAKEOFF FROM EWR.  THE ABNORMAL CHECKLIST WAS FOLLOWED, BUT THE LIGHTS REMAINED ON.  THE LIGHTS WENT OUT WHEN SLATS WERE EXTENDED ON RETURN TO EWR AND THE A/C LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT MAIN GEAR DOOR ACTUATORS AND LEFT AND RIGHT MLG DOOR LATCH CYLINDERS.  THE LEFT AND RIGHT MLG DOOR LATCH MECHANISM WAS ADJUSTED/TESTED IAW MM 32-31-04, PAGE 201.  THE GEAR WAS SWUNG SEVERAL TIMES AND OPERATION CHECKED GOOD.  AN EVALUATION FLIGHT WAS CONDUCTED WITH THE GEAR RETRACTING AND EXTENDING NO RMALLY.
